Critical indices for Dyson's asymptotically-hierarchical models

P. M. Bleher, Ya G. Sinai

Research output: Contribution to journalArticle

80 Scopus citations

Abstract

It is known that the investigation of the critical point for models of the type of Dyson's hierarchical models is reduced to the solution of some non-linear integral equation. In our previous publication the Gaussian solution was investigated. Here we construct non-Gaussian solutions of the equation and find the expressions for critical indices connected with them. Our procedure permits us to construct meaningful ε-expansions.

Original languageEnglish (US)
Pages (from-to)247-278
Number of pages32
JournalCommunications In Mathematical Physics
Volume45
Issue number3
DOIs
StatePublished - Oct 1975
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Critical indices for Dyson's asymptotically-hierarchical models'. Together they form a unique fingerprint.

  • Cite this